A construction of quasiconvex functions with linear growth at infinity
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 19 (1992) no. 3, p. 313-326
@article{ASNSP_1992_4_19_3_313_0,
     author = {Zhang, Kewei},
     title = {A construction of quasiconvex functions with linear growth at infinity},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 19},
     number = {3},
     year = {1992},
     pages = {313-326},
     zbl = {0778.49015},
     mrnumber = {1205403},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1992_4_19_3_313_0}
}
Zhang, Kewei. A construction of quasiconvex functions with linear growth at infinity. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 19 (1992) no. 3, pp. 313-326. http://www.numdam.org/item/ASNSP_1992_4_19_3_313_0/

[1] E. Acerbi - N. Fusco, Semicontinuity problems in the calculus of variations, Arch. Rational Mech. Anal., 86 (1984) 125-145. | MR 751305 | Zbl 0565.49010

[2] E.J. Balder, A general approach to lower semicontinuity and lower closure in optimal control theory, SIAM J. Control Optim., 22 (1984) 570-597. | MR 747970 | Zbl 0549.49005

[3] J.M. Ball, Convexity conditions and existence theorems in nonlinear elasticity, Arch. Rational Mech. Anal., 63 (1977) 337-403. | MR 475169 | Zbl 0368.73040

[4] J.M. Ball, Constitutive inequalities and existence theorems in nonlinear elasticity, in "Nonlinear Analysis and Mechanics: Heriot-Watt Symposium". Vol. 1 (edited by R.J. Knops), Pitman, London, 1977. | MR 478899 | Zbl 0377.73043

[5] J.M. Ball, Sets of gradients with no rank-one connections, Preprint, 1988. | MR 1070479

[6] J.M. Ball, A version of the fundamental theorem of Young measures, to appear in Proceedings of Conference on "Partial Differential Equations and Continuum Models of Phase Transitions", Nice, 1988 (edited by D. Serre), Springer. | MR 1036070 | Zbl 0991.49500

[7] J.M. Ball - J.C. Currie - P.J. Olver, Null Lagrangians, weak continuity, and variational problems of arbitrary order, J. Funct. Anal., 41 (1981) 135-174. | MR 615159 | Zbl 0459.35020

[8] J.M. Ball - R.D. James, Fine phase mixture as minimizers of energy, Arch. Rational Mech. Anal., 100 (1987) 13-52. | MR 906132 | Zbl 0629.49020

[9] J.M. Ball - Kewei Zhang, Lower semicontinuity of multiple integrals and the biting lemma, Proc. Roy. Soc. Edinburgh, 114A (1990) 367-379. | MR 1055554 | Zbl 0716.49011

[10] H. Berliocchi - J.M. Lasry, Intégrandes normales et mesures paramétrées en calcul des variations, Bull. Soc. Math. France, 101 (1973) 129-184. | Numdam | MR 344980 | Zbl 0282.49041

[11] B. Dacorogna, Weak Continuity and Weak Lower Semicontinuity of Nonlinear Functionals, Lecture Notes in Math. Springer-Verlag, Berlin. Vol. 922 (1980). | MR 658130 | Zbl 0484.46041

[12] I. Diestel - J.J. Uhl Jr., Vector Measures, American Mathematical Society, Mathematics Surveys, No. 15, Providence, 1977. | MR 453964 | Zbl 0369.46039

[13] I. Ekeland - R. Temam, Convex Analysis and Variational Problems, North-Holland, 1976. | MR 463994 | Zbl 0322.90046

[14] Ionescu Tulcea, Topics in the Theory of Lifting, Springer, New York, 1969. | MR 276438 | Zbl 0179.46303

[15] D. Kinderlehrer, Remarks about equilibrium configurations of crystals, in "Material Instabilities in Continuum Mechanics " (ed. J.M. Ball), Oxford University Press, (1988) 217-241. | MR 970527 | Zbl 0850.73037

[16] R. Kohn, personal communication.

[17] C.B. Morrey, Multiple Integrals in the Calculus of Variations, Springer-Verlag, New York, 1966. | MR 202511 | Zbl 0142.38701

[18] Y.G. Reshetnyak, On the stability of conformal mappings in multidimensional spaces, Siberian Math. J., 8 (1967) 69-85. | Zbl 0172.37801

[19] Y.G. Reshetnyak, Stability theorems for mappings with bounded excursion, Siberian Math. J., 9 (1968) 499-512. | Zbl 0176.03503

[20] E.M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton University Press, Princeton (1970). | MR 290095 | Zbl 0207.13501

[21] V Šverák, Quasiconvex functions with subquadratic growth, Preprint, 1990. | MR 1116970

[22] L. Tartar, Compensated compactness and applications to partial differential equations, in "Nonlinear Analysis and Mechanics: Heriot-Watt Symposium", Vol. IV (edited by R.J. Knops), Pitman 1979. | MR 584398 | Zbl 0437.35004

[23] L. Tartar, The compensated compactness method applied to system of conservation laws, in "Systems of Nonlinear Partial Differential Equations", NATO ASI Series, Vol. C111 (edited by J.M. Ball), Reidel, 1982, 263-285. | MR 725524 | Zbl 0536.35003